ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i3.40
pages 47-57

Necessary Optimality Conditions of Second Order in Classical Sense in Optimal Control Problems of Three-Point Conditions

Magomet Farman ogly Mekhtiyev
Baku State University, Azerbaijan
Shamo Isakh ogly Djabrailov
Baku State University, Azerbaijan
Yagub Amiyar ogly Sharifov
Baku State University, Institute of Cybernetics of National Academy of Sciences of Azerbaijan

要約

Consideration is given to an optimal control problem in which the condition of the system is defined from controlled systems of ordinary differential equations with three-point boundary conditions. Admissible controls are chosen from the class of bounded and measurable functions with values from an open set. The necessary conditions of optimality for singular controls in a classical sense are obtained based on control variations.


Articles with similar content:

Necessary Conditions of Singular Control Optimality in One Control Problem of Moiseev Type
Journal of Automation and Information Sciences, Vol.38, 2006, issue 9
I. F. Nagieva, Kamil Bayramali oglu Mansimov
Robust Stability of Discrete Control Systems
Journal of Automation and Information Sciences, Vol.36, 2004, issue 7
Vsevolod M. Kuntsevich
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Homogenization of Optimal Control Problems of Coefficients of Linear Elliptic Equations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
R. I. Korgut, A. I. Egorov
Optimization of Anti Diffusion Fluxes in Difference Schemes for the Transport Equation
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Sergey L. Kivva